# SDR SWAA2025061176485

- Difficulty date: May 29, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 61,758 hours, 37,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE REQUIRES REPAIR PER EA 25-153-01406-WIP1 STEP 16 AND 737-700 SRM 53-00-01-2R-25.  FWD CARGO FWD CORNER SCUFF PLATE WAS REPAIRED ON BACK SHOP W/O 46612/0000/0002 SERIAL NO: 9645374 WELD-MODIFY PER EA 25-153-01406-WIP1 STEP 16 AND 737-700 SRM 53-00-01-2R-25.
